# SDR DALA2021102706665

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 88,543 hours, 22,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 LOW PRESSURE ON BOTTLE EMERGENCY RESERVOIR OF L1 DOOR. (IN REF NRC 0168) CORRECTIVE ACTION: SUMMARY OF NRC 00169: EMERGENCY POWER RESERVOIR OF L 1 DOOR WAS REMOVED AND SERVICEABLE EMERGENCY POWER RESERVOIR OF L 1 DOOR WAS INSTALLED PER B757-200 AMM 52-11. (1997432)
